# SDR CALA2015060893872

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 98,406 hours, 11,669 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC SMELL IN CABIN DURING TAKEOFF IAW AMM 05-51-56-201.  FOUND 7JK CEILING LIGHT BALLAST CONNECTOR SMELL.  REPLACED BALLAST & REMOVED ELEC CONNECTOR.
